# SDR UPS08552370

- Difficulty date: May 18, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 17,151 hours, 11,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 707576511125
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LIGHTNING STRIKE AT FUSELAGE EXTERNAL SURFACE APPROX STA 1280, S2R.  REMOVED 1EA RIVET IAW SRM 51-40-01 F 2.  ENLARGED HOLE 0 UP TO .250 IAW SRM 53-00-01-2R6 SECTION II PARAGRAPH 3 3.  HFEC IAW NTM 51-00-00 PT.6 FIG23.  FOUND CRACK INDICATION RADIATING FROM HOLE MARKED END.
